# SDR GTIA020003

- Difficulty date: January 10, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2230 · Auto Throttle System
- Part: Drive Unit
- Part number: 2587781901
- Part serial: 80073047
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1225 - RSW - AUTOTHROTTLES INOPERATIVE, WOULD NOT ENGAGE FOR TAKEOFF, WOULD NOT STAY ENGAGED AT CRUISE.  REMOVED AND REPLACED A/T SERVO DRIVE UNIT IAW MD80 MM 22-31-01.  OPERATIONAL TEST, OPS OK, RAN RTS TEST ON STP, OPS OK IAW MD80 MM 22-01-05.  (M)
